# SDR SWAA021982

- Difficulty date: August 26, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 25,752 hours, 22,521 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 65C3291818
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT MLG BEAM STABILIZER BAR FWD ATTACH FITTING ON REAR SPAR AT WBL 113.895 CORRODED IN BUSHING BORE.  REPAIRED LUG BORE PER SWA EA.
